Pantecta Hypoglycaemia Side Effect Reports
The following Pantecta Hypoglycaemia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Hypoglycaemia, can occur, and what you can do about them.
A side effect could appear soon after you start Pantecta or it might take time to develop.
|Gallbladder Cancer, Hypoglycaemia, Rash|
This Hypoglycaemia side effect was reported by a health professional from COSTA RICA. A 65-year-old patient (weight:NA) experienced the following symptoms/conditions: gastritis,upper gastrointestinal haemorrhage,cholangitis,diabetes mellitus. The patient was prescribed Pantecta (dosage: NA), which was started on Jan 01, 2004. Concurrently used drugs: NA. When starting to take Pantecta the consumer reported the following symptoms:
Pantecta Hypoglycaemia Causes and Reviews
Hypoglycemia means low blood glucose, or blood sugar. Your body needs glucose to have enough energy. After you eat, your blood absorbs glucose. If you eat more sugar than your body needs, your muscles, and liver store the extra. When your blood sugar begins to fall, a hormone tells your liver to release glucose.
In most people, this raises blood sugar. If it doesn't, you have hypoglycemia, and your blood sugar can be dangerously low. Signs include
- Difficulty speaking
- Feeling anxious or weak
In people with diabetes, hypoglycemia is often a side effect of diabetes medicines. Eating or drinking something with carbohydrates can help. If it happens often, your health care provider may need to change your treatment plan.
You can also have low blood sugar without having diabetes. Causes include certain medicines or diseases, hormone or enzyme deficiencies, and tumors. Laboratory tests can help find the cause. The kind of treatment depends on why you have low blood sugar.
NIH: National Institute of Diabetes and Digestive and Kidney Diseases
Pantecta Hypoglycaemia Reviews
|Thu, 09 Feb 2012|
My liver counts are high....I've been taking Pantecta for over ten years...Is this a side effect??
|Fri, 03 Dec 2010|
I want to know if you can loose weight by using Pantecta
|Tue, 28 Feb 2012|
If this drug is so dangerous why even manufacture it. I recently started this drug and already being queried colon cancer. Somebody must be held accountable
|Thu, 02 Dec 2010|
|recently diagnosed with emphysemna, 50% lung capacity and together with other medecines was prescribed this drug Pantecta. Reading all these reports of patients that dies after some months after taking this medicament made me afraid. I am 69 years of age and wants to know if there cases of reports for side effects with people of my medical condition. thank you|
|Mon, 11 Jul 2011|
|noticed that my liver got swollen after being on Pantecta for five days.|